Noetherian type and Noetherian π-type are two cardinal functions which were introduced by Peregudov in 1997, capturing some properties studied earlier by the Russian School. Their behavior has been shown to be akin to that of the emph{cellularity}, that is the supremum of the sizes of pairwise disjoint non-empty open sets in a topological space. Building on that analogy, we study the Noetherian π-type of κ-Suslin Lines, and we are able to determine it for every κ up to the first singular cardinal. We then prove a consequence of Chang's Conjecture for ℵω regarding the Noetherian type of countably supported box products which generalizes a result of Lajos Soukup. We finish with a connection between PCF theory and the Noetherian type of certain Pixley-Roy hyperspaces.

SPADARO, S.D. (2012). On two topological cardinal invariants of an order-theoretic flavour. ANNALS OF PURE AND APPLIED LOGIC, 163(12), 1865-1871 [10.1016/j.apal.2012.05.011].

On two topological cardinal invariants of an order-theoretic flavour

SPADARO, SANTI DOMENICO
2012

Abstract

Noetherian type and Noetherian π-type are two cardinal functions which were introduced by Peregudov in 1997, capturing some properties studied earlier by the Russian School. Their behavior has been shown to be akin to that of the emph{cellularity}, that is the supremum of the sizes of pairwise disjoint non-empty open sets in a topological space. Building on that analogy, we study the Noetherian π-type of κ-Suslin Lines, and we are able to determine it for every κ up to the first singular cardinal. We then prove a consequence of Chang's Conjecture for ℵω regarding the Noetherian type of countably supported box products which generalizes a result of Lajos Soukup. We finish with a connection between PCF theory and the Noetherian type of certain Pixley-Roy hyperspaces.
https://reader.elsevier.com/reader/sd/pii/S0168007212000954?token=5B735EA7EF54FA949D9FCD67CE5A736E81CC13578EE2CFB519A4E79C97AA3A8466E5E14309E1127556853CCFD394BA52
SPADARO, S.D. (2012). On two topological cardinal invariants of an order-theoretic flavour. ANNALS OF PURE AND APPLIED LOGIC, 163(12), 1865-1871 [10.1016/j.apal.2012.05.011].
File in questo prodotto:
File Dimensione Formato  
APAL.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 171.73 kB
Formato Adobe PDF
171.73 kB Adobe PDF Visualizza/Apri
APALFinale.pdf

accesso aperto

Descrizione: articolo OA, vedi screenshot sulla politica editoriale della rivista
Tipologia: Versione Editoriale
Dimensione 154.94 kB
Formato Adobe PDF
154.94 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/480958
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact